# SDR FDEA201104011275

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70261
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 6-70- TO STA 6-80, LONGERON 49L CORRODED.   CUT OUT DAMAGED AREA IAW SRM 53-00-05, REV 46, REPAIR 1.   HFEC INSP CARRIED-OUT IAW NDT SPM REV 13, PART 6-10-001 FOUND NO CRACK EVIDENT.  SECTIONAL LONGERON AND SPLICES FABRICATED AND INSTALLED IAW SRM 53-00-05, REV 46, REPAIR 1.  REWORK AREA REPROTECTED AND PAINTED IAW SRM 51-21-01, REV 46.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
